Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On vanishing algebras

Author: Teng-Sun Liu
Journal: Bull. Amer. Math. Soc. 68 (1962), 123-124
MathSciNet review: 0152880
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. R. Halmos, Measure theory, New York, Van Nostrand, 1950. MR 33869
  • 2. A. B. Simon, Vanishing algebras, Trans. Amer. Math. Soc. 92 (1959), 154-167. MR 123919
  • 3. A. B. Simon, On the maximality of vanishing algebras, Amer. J. Math. 81 (1959) 613-616. MR 108734
  • 4. A. Beck, H. H. Corson and A. B. Simon, The interior points of the product of two subsets of a locally compact group, Proc. Amer. Math. Soc. 9 (1958), 648-652. MR 101891

Additional Information


American Mathematical Society